pISSN 0705-3797 eISSN 2586-1298
HOME Article View

Classic Papers

Episodes 2003; 26(4): 310-317

Published online December 1, 2003


Copyright © International Union of Geological Sciences.

A. P. Karpinsky “On the regularity in outline, distribution, and structure of continents”

Sergey Ivanovich Romanovsky1, Victor Mitrofanovich Zoubarev2

1A. P. Karpinsky All-Russia Research Institute of Geology (VSEGEI) Sredny prospekt, 74, St-Petersburg 199106, Russia

This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.